Discrete least-norm approximation by nonnegative (trigonometric) polynomials and rational functions

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)327-339
JournalStructural and Multidisciplinary Optimization
Volume35
Issue number4
Publication statusPublished - 2008

Cite this

@article{a0438464a1be492bb3def9a4f0de21d0,
title = "Discrete least-norm approximation by nonnegative (trigonometric) polynomials and rational functions",
author = "A.Y.D. Siem and {de Klerk}, E. and {den Hertog}, D.",
note = "Appeared earlier as CentER DP 2005-73",
year = "2008",
language = "English",
volume = "35",
pages = "327--339",
journal = "Structural and Multidisciplinary Optimization",
issn = "1615-147X",
publisher = "Springer Verlag",
number = "4",

}

Discrete least-norm approximation by nonnegative (trigonometric) polynomials and rational functions. / Siem, A.Y.D.; de Klerk, E.; den Hertog, D.

In: Structural and Multidisciplinary Optimization, Vol. 35, No. 4, 2008, p. 327-339.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Discrete least-norm approximation by nonnegative (trigonometric) polynomials and rational functions

AU - Siem, A.Y.D.

AU - de Klerk, E.

AU - den Hertog, D.

N1 - Appeared earlier as CentER DP 2005-73

PY - 2008

Y1 - 2008

M3 - Article

VL - 35

SP - 327

EP - 339

JO - Structural and Multidisciplinary Optimization

JF - Structural and Multidisciplinary Optimization

SN - 1615-147X

IS - 4

ER -